Does Klonopin make you tired?

Question is Closed
Report Favorite

Answers (1)

28 Jan 2010

for some people VERY much so, others some what sedated but benzodiazepines are CNS depressants so it makes sense to be tired on it for the first week or 2

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

When you first start taking klonopin (.5mg) in the morning did it make anyone else feel extremely?

tired, sometimes week, maybe a bit unbalanced? Basically lethargic. I have been taking it in the evenings (.5mg) and I'm finally okay when I ...

2 answers 11 Feb 2010

Has anyone taken Topamax with Lithium and Klonopin?

I am considering Topamax because I am starting to have migraines again and I want to make sure it will not make sick to take all of these together. ...

2 answers 13 Jan 2011

Klonopin - Klononpin is making me really tired will this go away?

I am on zoloft 50mg and klonopin 3times a day for 4 days now and today it hit me hard I slept the whole day and still feel tired I take 1/2 of .5 in ...

1 answer 4 Mar 2012

Why does Klonopin make me more drowsy than xanax?

I just switched over to klonopin after taking xanax got about a year and I want to know why I am a lot more drowsy and tired from when i take xanax?

4 answers 10 Jul 2013

Wellbutrin SR - 100mg once day make anyone else extremely tired about 1hr after taking?

I'm on Prozac 20mg 2xday and Klonopin .5mg 2xday been on for over a year. Recently Wellbutrin SR 100mg 1xday was added (a little over a week), ...

0 answers 2 May 2015